# SDR UIEA2021032900735

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,582 hours, 18,636 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3937865
- Part serial: 6213
- Condition: Faulted
- Location: Trim Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP ADVISORY MSG ON EICAS( TRSNSFERRED TO MDDR 144401 IAW MEL 21-61-04-02, CAT C, DATED 05APR21. C/B PULLED AND COLLARED TRIM AIR VALVE LOCKED OUT, MCC NOTIFIED.  27 MAR - LP 1254532 ITEM 3 - ONT - PERFORMED FIM 21-61 FT 803 AND FOUND FWD TRIM VALVE AT FAULT, REMOVED AND REPLACED RELAY K239 (P37) PER SWPM 20-81-22. NO FIX. REMOVED AND REPLACED FWD TRIM VALVE IAW AMM 21-61-07. OPS CHECK GOOD. THIS CLEARS DMI 144401. PLACARD REMOVED. MCC NOTIFIED. )
